Separation properties and n-point topological extensions

Victor S. Albis; Sonia Sobogal

Revista colombiana de matematicas (1990)

  • Volume: 24, Issue: 1-2, page 65-80
  • ISSN: 0034-7426

How to cite


Albis, Victor S., and Sobogal, Sonia. "Separation properties and n-point topological extensions." Revista colombiana de matematicas 24.1-2 (1990): 65-80. <>.

author = {Albis, Victor S., Sobogal, Sonia},
journal = {Revista colombiana de matematicas},
keywords = {separation axioms; n-point extension; filter},
number = {1-2},
pages = {65-80},
title = {Separation properties and n-point topological extensions},
url = {},
volume = {24},
year = {1990},

AU - Albis, Victor S.
AU - Sobogal, Sonia
TI - Separation properties and n-point topological extensions
JO - Revista colombiana de matematicas
PY - 1990
VL - 24
IS - 1-2
SP - 65
EP - 80
KW - separation axioms; n-point extension; filter
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.